MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA M14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: sex: male; d2a: common device name: catheter, urological.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092; manufacturing site 3005471919.
 
Event or Problem Description
End user reports this year, 'he had a few times that he felt like he was in retention / could feel he was distended with urine and needed to cath.Following each cath he did, he said he got a uti.He got his first uti in (b)(6) 2023 and now recently just a few weeks ago a second one.He said he did get urine testing done each time, first in february and it was deemed a uti and given antibiotics, name unknown.He said a recheck of his urine showed he had cleared the uti after the antibiotic course.The second uti recently was again same symptoms and same thing he went to do urine testing, it was also deemed a uti was found and he said he got another round of antibiotics name unknown he just completed.He said both times the antibiotics made his symptoms go away rather quickly.He has since stopped cathing, has not needed to, he said md aware.' this emdr covers the 2nd uti from unknown lot.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16966401
Report Number1049092-2023-00157
Device Sequence Number20196846
Product Code KOD
UDI-Device Identifier00815947021069
UDI-Public00815947021069
Combination Product (Y/N)N
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA M14
Device Lot Number22B13702
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown